# SDR ASAA0110157

- Difficulty date: March 26, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69489501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND ANGLE AT BS 360, STRINGER 28L CORRODED.  REMOVED AND REPAIRED PER BOEING DRAWING.  (M)
